# SDR VNAA20250320074

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00198732 SN: 00166 DISCREPANCY: EXTERNAL FRAME IS DENTED @FS 280 BETWEEN 23R AND 24R CORRECTIVE ACTION: REPAIRED EXTERNAL FRAME AT FS 280 BETWEEN 23R AND 24R IAW REO 670-53-21-2514 REV -- DATED 2025-01-10
